Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Could This Be Crohns?
    avatar
    Janemarie55 posted:
    I am a female 61 years young. I have been diagnosed with Diverticulosis and a hiatul hernia almost 2 years ago. I also have Osteopenia and Osteoarthritis. In the past 2 years I have had 4 incidents of cramping, and then diarrhea for about 6 hours. I take Imodium to get it to stop. It comes on very sudden out of the blue. Sometimes I get a headache for a couple of days before this happens. But this last time which was a week ago, I had very bad aches in my ankles, feet, legs, and hands. Then out of the blue the diarrhea came, and when it passed, the aching in those other body parts disappeared and I was able to walk again. I am going to my Dr. this Tuesday, but I need to know what's important to tell him. Could this be Crohns? In between these times I can eat almost anything and I have regular bowel movements most of the time.
    Reply
     
    avatar
    jaimem92 responded:
    It could be I suppose. If you have Diverticulitis, then I'm guessing it's probably that. Diverticulitis can cause all the symptoms you were talking about, along with your arthritis and everything. Everyone is different with Crohn's though. I tend to get a lot of headaches, but I think it's more from my medication than anything. Don't start a med unless your doctors are absolutely positive, because believe me- those 4 episodes are a lot better then putting up with the medications you have to be on for Crohn's. I would watch your diet for now, don't eat anything with seeds- that can aggravate Diverticulitis. See if that helps


    Spotlight: Member Stories

    I was diagnosed with Crohn's on June 16, 2010 after a year of mis-diagnosis (gall bladder surgery) and no diagnosis. I guess I'm fortunate to ...More

    Helpful Tips

    Trips to ER
    When I get out of the hospital this time, one of the first things I will do when I get home is to pack a small bag with toiletries for my ... More
    Was this Helpful?
    22 of 30 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.